# SDR 98ZZZX889

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6687B
- Make and model: Cessna T210M
- Aircraft serial: 21062819
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4066109005
- Condition: Failed
- Location: Eng Exh Sys
- Part time: 114 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE BENT BLADE AND ONE BLADE SEPARATED AT HALF ITS LENGTH.  PART FAILED ON FINAL APPROACH TO LANDING.  COMPRESSOR SHAFT AND TURBINE SHAFT BENT.  NO KNOWN REASON FOR COMPRESSOR BLADE TO HAVE SEPARATED, OR FOR SHAFT TO HAVE BENT, NO EVIDENCE OF FOREIGN OBJECTS BEING INJESTED INTO TURBOCHARGER.
